# SDR SWAA2021071281454

- Difficulty date: June 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 777
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ANGLE BELOW SHIELD IN ACB BS 777 RBL 22 WL 156 ; / [01] EVALUATED CORROSION ON INTERCOSTAL ANGLE; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION ON INTERCOSTAL ANGLE; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED ACB INTERCOSTAL ANGLE BELOW SHIELD AT BS767 - BS787 PER SRM 51-40-02-OG-0; [04] LOCATED AND DRILLED ACB INTERCOSTAL ANGLE BELOW SHIELD AT BS767 - BS787; RBL22; WL156 PER SRM 51-40-05-OG-0 AND DWG 146A8123. OK TO INSTALL; [05] OK TO I INSTALL INTERCOSTAL ANGLE.; [06] INSTALLED ACB NEW ANGLE BELOW SHIELD AT BS767 - BS787; RBL22; WL156 PER SRM 51-40-02-0G-0 AND DWG 146A8123; [07] ASSIGNED PART TO TASK; [08] INSPECTED INSTALL; [09] INSPECTED INSTALL
